Champdogs Information Exchange
10.05.17 19:14 GMT
hi,my friend has a 7 year old entire male,he s recently been losing a small amount of blood from his penis,hes fine in every way,apart from this.the vet has given him synulox antibiotic,but aso "meloxoid"-spelling possibly wrong-does ayone know what this could be,please?thanks.
10.05.17 20:17 GMT
Found this ...... Meloxidyl 1.5mg/ml oral suspension for dogs is a Non-Steroidal Anti Inflammatory Drug (NSAID), which is used to help manage arthritis in dogs as well as acting as a pain relief for those who suffer from chronic (long-term) or acute (short-term) musculo-skeletal disorders such as sprained muscles. Meloxidyl is also used in a number of other diseases and illnesses to alleviate inflammation and reduce any pain that your dog is suffering from. It is often used as a post-operative pain relief to help reduce any pain and discomfort.
Probably meloxaid. Same as Metacam.
Could be a surge in male hormones ...what with spring and the girls in the air
I would think an enlarged prostate more likely if it's persisting. They can burst blood vessels on the penis, but it doesn't normally last long. Or, of course, a UTI.
thanks everyone,sorry for the delay in replying,just an update,all blood loss has stopped,and he seems fine now,the treatment mustve worked.but i ll tell his owner it might be enlarged prostrate,he s pretty good about whipping him to the vet at the first sign of anything wrong,anyway,just,fingers crossed it doesnt happen again.thanks,again.xxx
Great that it seems to have resolved
Prostate will almost certainly have crossed the vet's mind/been checked as blood from the penis is commonly associated with those sorts of problems, so I'm sure the vet has a handle on things
Fingers crossed for your friend that that's the end of it.
Powered by mwForum 2.29.6 © 1999-2015 Markus Wichitill